Large deviations for affine diffusion processes on R-+(m) x R-n

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 808
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKang, Wan-Moko
dc.contributor.authorKang, Chulminko
dc.date.accessioned2014-08-29T02:49:59Z-
dc.date.available2014-08-29T02:49:59Z-
dc.date.created2014-05-13-
dc.date.created2014-05-13-
dc.date.created2014-05-13-
dc.date.created2014-05-13-
dc.date.issued2014-06-
dc.identifier.citationSTOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.124, no.6, pp.2188 - 2227-
dc.identifier.issn0304-4149-
dc.identifier.urihttp://hdl.handle.net/10203/189016-
dc.description.abstractThis paper proves the large deviation principle for affine diffusion processes with initial values in the interior of the state space R-+(m) x R-n. We approach this problem in two different ways. In the first approach, we first prove the large deviation principle for finite dimensional distributions, and then use it to establish the sample path large deviation principle. For this approach, a more careful examination of the affine transform formula is required. The second approach exploits the exponential martingale method of Donati-Martin et al. for the squares of Ornstein-Uhlenbeck processes. We provide an application to importance sampling of affine diffusion models. (C) 2014 Elsevier B.V. All rights reserved.-
dc.languageEnglish-
dc.publisherELSEVIER SCIENCE BV-
dc.titleLarge deviations for affine diffusion processes on R-+(m) x R-n-
dc.typeArticle-
dc.identifier.wosid000335278300008-
dc.identifier.scopusid2-s2.0-84897732065-
dc.type.rimsART-
dc.citation.volume124-
dc.citation.issue6-
dc.citation.beginningpage2188-
dc.citation.endingpage2227-
dc.citation.publicationnameSTOCHASTIC PROCESSES AND THEIR APPLICATIONS-
dc.identifier.doi10.1016/j.spa.2014.02.002-
dc.contributor.localauthorKang, Wan-Mo-
dc.contributor.nonIdAuthorKang, Chulmin-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorLarge deviation principles-
dc.subject.keywordAuthorAffine processes-
dc.subject.keywordAuthorAffine transform formula-
dc.subject.keywordAuthorLarge deviation principles-
dc.subject.keywordAuthorAffine processes-
dc.subject.keywordAuthorAffine transform formula-
dc.subject.keywordAuthorLarge deviation principles-
dc.subject.keywordAuthorAffine processes-
dc.subject.keywordAuthorAffine transform formula-
dc.subject.keywordPlusPORTFOLIO CREDIT RISK-
dc.subject.keywordPlusTERM STRUCTURE-
dc.subject.keywordPlusSTOCHASTIC VOLATILITY-
dc.subject.keywordPlusOPTIONS-
dc.subject.keywordPlusFINANCE-
dc.subject.keywordPlusMODEL-
dc.subject.keywordPlusTIME-
dc.subject.keywordPlusPORTFOLIO CREDIT RISK-
dc.subject.keywordPlusTERM STRUCTURE-
dc.subject.keywordPlusSTOCHASTIC VOLATILITY-
dc.subject.keywordPlusOPTIONS-
dc.subject.keywordPlusFINANCE-
dc.subject.keywordPlusMODEL-
dc.subject.keywordPlusTIME-
dc.subject.keywordPlusPORTFOLIO CREDIT RISK-
dc.subject.keywordPlusTERM STRUCTURE-
dc.subject.keywordPlusSTOCHASTIC VOLATILITY-
dc.subject.keywordPlusOPTIONS-
dc.subject.keywordPlusFINANCE-
dc.subject.keywordPlusMODEL-
dc.subject.keywordPlusTIME-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0